# SDR AALA20161213022

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 46,848 hours, 19,114 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AIR INTERRUPT, MIA-LAX. EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT OVERWEIGHT. DURING CRUISE THE LEFT FUEL TANK FAILED TO FEED. CREW WAS UNABLE TO BALANCE FUEL. MAINTENANCE ACCOMPLISHED FIM 28-41108. REMOVED AND REPLACED LEFT FUEL TANK COMPENSATOR AND FUEL QUANTITY INDICATOR. SEE ALSO AALA20161211004.
